# SDR ASOA201102346

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,760 hours, 20,068 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE 14TH STAGE DUCT WARNING REMAINS ON AFTER ENGINE SECURED OFF IN FLIGHT.  ACFT DIVERTED AND EMERGENCY DECLARED.  R & R 14TH STAGE ELEMENT IN PYLON IAW AMM 36-21-04-000-807.  PERFORMED OPS CHECK IAW AMM 36-21-00-710-801.  SYSTEM CHECKED GOOD.
